Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 810729, 11 pages
Research Article

New Exact Solutions of Ion-Acoustic Wave Equations by ()-Expansion Method

School of Mathematical Sciences, Universiti Kebangsaan Malaysia UKM, 43600 Bangi, Selangor, Malaysia

Received 24 May 2013; Revised 19 September 2013; Accepted 20 September 2013

Academic Editor: Saeid Abbasbandy

Copyright © 2013 Wafaa M. Taha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wafaa M. Taha, M. S. M. Noorani, and I. Hashim, “New Exact Solutions of Ion-Acoustic Wave Equations by ()-Expansion Method,” Journal of Applied Mathematics, vol. 2013, Article ID 810729, 11 pages, 2013. doi:10.1155/2013/810729